Automatic continuity of surjective $n$-homomorphisms on Banach algebras

Document Type : Research Paper


1 Department of Mathematics‎, ‎Semnan University‎, ‎P‎. ‎O‎. ‎Box 35195-363‎, ‎Semnan‎, ‎Iran, and, ‎Center of Excellence in Nonlinear Analysis and Applications (CENAA)‎, ‎Semnan University‎, ‎Iran

2 Young Researchers and Elite Club‎, ‎Ardabil Branch‎, ‎Islamic Azad University‎, ‎Ardabil‎, ‎Iran

3 Department of Mathematics‎, ‎Atilim University‎, ‎06836‎, ‎Incek‎, ‎Ankara‎, ‎Turkey


In this paper, we show that every surjective $n$-homomorphism ($n$-anti-homomorphism) from a Banach algebra $A$ into a semisimple Banach algebra $B$ is continuous.


Main Subjects

Volume 41, Issue 5 - Serial Number 5
October 2015
Pages 1207-1211
  • Receive Date: 02 March 2013
  • Revise Date: 23 February 2014
  • Accept Date: 21 July 2014
  • First Publish Date: 01 October 2015